Journal of Jishou University(Natural Sciences Edition) ›› 2022, Vol. 43 ›› Issue (3): 1-6.DOI: 10.13438/j.cnki.jdzk.2022.03.001

• Mathematics •     Next Articles

Existence and Uniqueness of Solutions for a Class of Fractional Differential Equations with Boundary Value Problems

LI Yiyun,XIE Jingli   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2022-05-25 Published:2022-09-06

Abstract: With Banach contraction mapping principle and Krasnoselskii's fixed point theorem,we obtain the existence and uniqueness of solutions for nonlocal boundary value problems of nonlinear fractional differential equations with Caputo and Hilfer-Hadamard fractional derivative.

Key words: fractional differential equations, Banach contraction mapping principle, Krasnoselskii's fixed point theorem, nonlocal boundary value problem

WeChat e-book chaoxing Mobile QQ